MAUDE Adverse Event Report: IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450018897
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a procedure the distal end of the stiff guidewire catheter ruptured while in the left superficial femoral crossover.Removal of the lead was difficult and the rupture occurred when crossing the aortofemoral bifurcation.The device was removed using a lasso.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and microscopically.Functional testing was performed.The complaint was confirmed.The root cause could not be determined however, it is likely that significant force was applied to the device during clinical use.A search of the complaint database was performed and no similar complaints for this lot number were identified.The device history record was reviewed, and no exception documents were identified.

Brand Name
IMPRESS®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11809244
Report Number3010665433-2021-00031
Device Sequence Number3098768
Product Code DQO
UDI-Device Identifier00884450018897
UDI-Public00884450018897
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2023
Device Model Number00884450018897
Device Catalogue Number410035SIM1
Device Lot NumberE1998213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;